# SDR SWAA2016012148246

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,781 hours, 50,073 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE INBD PANEL AFT L ANGLE CRACKED.  R & R L ANGLE IAW SRM.
